# SDR FDEA201412214160

- Difficulty date: December 21, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 60,994 hours, 20,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 FOUND TO HAVE A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0314713.   MAJOR REPAIR IAW GMM6-2-100.
